Hi all! It's been a week since we brought Sammy home and we are in puppy heaven! I took him to the vet the day after we brought him home and despite his negative fecal test (performed while with the breeder), his vet prescribed him Panacur-C to be on the safe side. His stool had been firm and healthy looking since we got him....... until I gave him the Panacur-C. Is it normal for him to have diarrhea as a side effect? I googled this and couldn't find a straight answer. Could the diarrhea indicate that he actually did have worms? (I haven't seen any sign of them in his stool).
In full disclosure - after his first course of it his stool was just soft, not liquid-y. On the 2nd day I mixed the Panacur-C with yogurt because it didn't mix well with his food the first time. After searching for answers here, I realize that was a no-no. Could that be why he is now having the diarrhea?
For the first 5 days we had him he was sleeping through the night. Now for the past 2 nights he's been whining every hour or so to go poo. :( I made sure not to give him yogurt with his last course of it this morning! I'm just hoping it clears up soon.
Thanks in advance for your help! I've attached a few sweet pics of Sammy :)